# SDR SWAA116880

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 28,914 hours, 16,851 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX668461
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - "A" SYSTEM ENGINE AND ELECTRIC LOW PRESSURE LIMITS ILLUMINATED UPON GEAR RETRACTION.  REMOVED AND REPLACED BOTH CASE DRAIN FILTERS AND NR 1 ENGINE DRIVEN PUMP PER MM.
